# SDR R61A2021042400355

- Difficulty date: April 9, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092907001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 CORROSION FOUND ON LH PANNEL SUPPORT AT FR 84. AAR MX REPLACED LH PANNEL SUPPORT PN 170-92907-001 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500895-2000-0079 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
